Discussions that mention altace

Heart Disorders board


Quote from kemperman:
Are you on any meds? Some meds will cause dizziness, it will take time to feel better, 3 months is really just the beginning.
Ask your cardio, be honest..they may change meds..wish you luck,Kemper


yes I am on a few meds, they took me off a lot of them since my surgery but I do still have to take some....Altace, aspirin, coumadin, amioderone & Lipitor. I also have noticed that my skin is breaiking out in patches with dry itchy it almost looks like ringworm patches I dont know if that is an allergic reaction to one of the meds or not, I never had it before
Ok a few things here. I have had several heart surgeries so I totally understand where you are comming from. I am probably quite abit younger than you are but that doesn't change the feelings and such.

First off you are only three months post op. It can take ana****c upto a year to totally comeout of your body so this could be part of the problem you are feeling. Think of the trauma your body has been through. Very similar to say a house enduring a hurrican and it takes along time to put things all back together. Plus with the surgeries you have had the blood is being rerouted differently in your body so you have to give your body time to adjust to that as well. Things just don't deteriorate over night and just the same they don't heal from surgery over night it all takes time.

The Altace can be adding to the dizzeness. Keep an eye on your blood pressure and show your doctor that dose might need to be altered.

If there is anything I can help with let me know. My last major surgery was 19 years ago and it was a 10 1/2 hour procedure and my last surgery was in 2003 for a pacemaker which took 4 hours.

Kathy